Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 329626, 8 pages
http://dx.doi.org/10.1155/2015/329626
Research Article

A Secure Ciphertext Self-Destruction Scheme with Attribute-Based Encryption

Zhengzhou Institute of Information Science and Technology, Zhengzhou 450000, China

Received 17 June 2015; Revised 29 September 2015; Accepted 5 October 2015

Academic Editor: Mark Leeson

Copyright © 2015 Tonghao Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tonghao Yang, Junquan Li, and Bin Yu, “A Secure Ciphertext Self-Destruction Scheme with Attribute-Based Encryption,” Mathematical Problems in Engineering, vol. 2015, Article ID 329626, 8 pages, 2015. https://doi.org/10.1155/2015/329626.